\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Entropy-expansiveness for partially hyperbolic diffeomorphisms

Abstract Related Papers Cited by
  • We show that diffeomorphisms with a dominated splitting of the form $E^s\oplus E^c\oplus E^u$, where $E^c$ is a nonhyperbolic central bundle that splits in a dominated way into 1-dimensional subbundles, are entropy-expansive. In particular, they have a principal symbolic extension and equilibrium states.
    Mathematics Subject Classification: 37D30, 37C05, 37B10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. Alves, "Statistical Analysis Ofnon-uniformly Expanding Dynamical Systems," IMPA Mathematical Publications, 24, Colóquio Brasileiro de Matemática, (IMPA), 2003.

    [2]

    M. Asaoka, Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions, Proc. Amer. Math. Soc., 136 (2008), 677-686.doi: 10.1090/S0002-9939-07-09115-0.

    [3]

    C. Bonatti, L. J. Díaz and M. Viana, "Dynamics Beyond Uniform Hyperbolicity," Encyclopaedia of Mathematical Sciences, Math. Phys., 102, Springer-Verlag, Berlin, 2004.

    [4]

    R. Bowen, Entropy-expansive maps, Trans. A. M. S., 164 (1972), 323-331.doi: 10.1090/S0002-9947-1972-0285689-X.

    [5]

    M. Boyle and T. Downarowicz, The entropy theory of symbolic extensions, Inventiones Math., 156 (2004), 119-161.doi: 10.1007/s00222-003-0335-2.

    [6]

    M. Boyle, D. Fiebig and U. Fiebig, Residual entropy, conditional entropy, and subshift covers, Forum Math., 14 (2002), 713-757.doi: 10.1515/form.2002.031.

    [7]

    D. Burguet$C^2$ surface diffeomorphisms have symbolic extensions, preprint, arXiv:0912.2018.

    [8]

    K. Burns and A. Wilkinson, On the ergodicity of partially hyperbolic systems, Ann. of Math., 171 (2010), 451-489.doi: 10.4007/annals.2010.171.451.

    [9]

    J. Buzzi, Intrinsic ergodicity for smooth interval maps, Israel J. Math., 100 (1997), 125-161.doi: 10.1007/BF02773637.

    [10]

    J. Buzzi, T. Fisher, M. Sambarino and C. V\'asquezMaximal entropy measures for certain partially hyperbolic, derived from Anosov systems, Ergod. Th. Dynamic. Systems, to appear.

    [11]

    W. Cowieson and L.-S. Young, SRB mesaures as zero-noise limits, Ergod. Th. Dynamic. Systems, 25 (2005), 1115-1138.doi: 10.1017/S0143385704000604.

    [12]

    L. J. Díaz and T. Fisher, Symbolic extensions and partially hyperbolic diffeomorphisms, Discrete and Cont. Dynamic. Systems, 29 (2011), 1419-1441.

    [13]

    T. Downarowicz and A. Maass, Smooth interval maps have symbolic extensions, Inventiones Math., 176 (2009), 617-636.doi: 10.1007/s00222-008-0172-4.

    [14]

    T. Downarowicz and S. Newhouse, Symbolic extensions and smooth dynamical systems, Inventiones Math., 160 (2005), 453-499.doi: 10.1007/s00222-004-0413-0.

    [15]

    N. Gourmelon, Adapted metrics for dominated splittings, Ergod. Th. Dynamic. Systems, 27 (2007), 1839-1849.

    [16]

    M. W. Hirsch, C.C. Pugh and M.Shub, "Invariant Manifolds," Lecture Notes In Mathematics, 583, Springer-Verlag, Berlin-New York, 1977.

    [17]

    A. Katok and B. Hasselblatt, "Introduction to the Modern Theory of Dynamical Systems," Cambridge University Press, Cambridge, 1995.

    [18]

    G. Keller, "Equilibrium States in Ergodic Theory," London Mathematical Society Student Texts, Cambridge University Press, Cambridge, 1998.

    [19]

    G. Liao, M. Viana and J. YangThe entropy conjecture for diffeomorphisms away from tangencies, preprint, arXiv:1012.0514.

    [20]

    M. Misiurewicz, Topological conditional entropy, Studia Math., 55 (1976), 175-200.

    [21]

    M. J. Pacifico and J. L. Vieitez, Entropyexpansiveness and domination for surface diffeomorphisms, Rev. Mat. Complut., 21 (2008), 293-317.

    [22]

    M. J. Pacifico and J. L. Vieitez, Robust entropy-expansiveness implies generic domination, Nonlinearity, 23 (2010), 1971-1990.doi: 10.1088/0951-7715/23/8/009.

    [23]

    V. A. Pliss, Analysis of the necessity of the conditions of Smale and Robbinfor structural stability of periodic systems of differentialequations, Diff. Uravnenija, 8 (1972), 972-983.

    [24]

    R. Saghin and Z. Xia, The entropy conjecture for partially hyperbolic diffeomorphisms with 1-D center, Topology Appl., 157 (2010), 29-34.

    [25]

    M. Shub, Dynamical systems, filtrations and entropy, Bull. Amer. Math. Soc., 80 (1974), 27-41.doi: 10.1090/S0002-9904-1974-13344-6.

    [26]

    L. Wen, Homoclinic tangencies and dominated splittings, Nonlinearity, 15 (2002), 1445-1469.doi: 10.1088/0951-7715/15/5/306.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(83) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return